# SDR AALA202508024347

- Difficulty date: July 29, 2025
- Submitted: August 2, 2025
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 41,638 hours, 23,220 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664609
- Part serial: A6535
- Condition: Unlaced
- Location: Zone 800
- Part time: 55,589 hours, 31,078 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR SLIDE IS UNRAVELED. NEEDS SLIDE CHANGE. NEW SLIDE ORDERED. MAINTENANCE REPLACED R1 SLIDE RAFT IAW J/C 26L00025011.
